# SDR CA960624004

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56787048011
- Condition: Failed
- Location: Nr 2 Eng Nh
- Part time: 12,814 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO LOSS OF #2 ENGINE NH INDICATION. (NH - HIGH PRESSURE SPOOL ROTATION SPEED)
